MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC AHMED GLAUCOMA VALVE; GLAUCOMA SHUNT

NEW WORLD MEDICAL, INC AHMED GLAUCOMA VALVE; GLAUCOMA SHUNT
Model Number FP8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure, Delayed, Uncontrolled (1936)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The doctor stated that he placed extra sutures on the scleral graft to minimize peri-tubular outflow, leave viscoelastic in the eye and atropinize the patient.Lot number is not available for dhr review.Valve was not explanted and available for evaluation.Ifu was reviewed and it includes shallow chamber as a known complication and adverse reaction.The patient has improved and stabilized.
 
Event or Problem Description
(b)(6) year old monocular patient - placed an fp8, left viscoelastic in chamber and treated with atropine.Chamber was moderately shallow with compromised vision d1.Doctor ended up injecting her with viscoelastic on day 6 due to continued shallow ac.She is making slow visual recovery.

Brand Name
AHMED GLAUCOMA VALVE
Common Device Name
GLAUCOMA SHUNT
Manufacturer (Section D)
NEW WORLD MEDICAL, INC
10763 edison court
rancho cucamonga CA 91730
MDR Report Key8553112
Report Number1000125279-2019-00035
Device Sequence Number11198449
Product Code KYF
UDI-Device Identifier00892064002126
UDI-Public(01)00892064002126
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K171451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFP8
Device Catalogue NumberFP8
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2019
Initial Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;